PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Tytuł artykułu

Integral submanifolds or r-contact manifolds

Autorzy
Wybrane pełne teksty z tego czasopisma
Identyfikatory
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study the properties of integral submanifolds of the contact distribution of an r-contact manifold. In particular we find relations between them, r-contactomorphisms and r-contact vector fields, and we find some results for integral submanifolds of S-space forms.
Wydawca
Rocznik
Strony
189--202
Opis fizyczny
Bibliogr. 16 poz.
Twórcy
Bibliografia
  • [1] D. E. Blair, Geometry of manifolds with structural group U(n} x O(s), J. Differential Geom. 4 (1970), 155-167.
  • [2] D. E. Blair, K. Ogiue, Geometry of integral submanifolds of a contact distributiont Illinois J. Math. 19 (1975), 269-276.
  • [3] D. E. Blair, K. Ogiue, Positively curved integral submanifolds of a contact distribution, Illinois J. Math. 19 (1975), 628-631.
  • [4] D. E. Blair, Riemannian Geometry of Contact and Symplectic Manifolds, Birkhauser, 2002.
  • [5] J. L. Cabrerizo, L. M. Fernandez, M. Fernandez, The curvature tensor fields on f-manifolds with complemented frames, An. Stiint. Univ. Al. I. Cuza łasi 36 n. 2 (1990), 151-161.
  • [6] B. Cappelletti Montano, Legendnan foliations on almost S-manifolds, Bałkan J. Geom. Appl. 10, n. 2 (2005), 11-32.
  • [7] B. Cappelletti Montano, Characteristic classes and Ehresmann connections for Legendrian foliations, Publ. Math. Debrecen 70 (2007), 395-425.
  • [8] B. Cappelletti Montano, L. Di Terlizzi, D-homothetic transformations for a generalization of contact metrix manifolds. Bull. Belgian Math. Soc. S. Stevin 14 (2007), 277-289.
  • [9] L. Di Terlzzi, J. J. Konderak, Examples of a generalization of contact metric structures on fibre bundles, J. Geom., to appear.
  • [10] K. I. Duggal, S. lanus, A. M. Pastore, Maps interchanging f-structures and their harmonicity, Acta Appl. Math. 67 (2001), 91-115.
  • [11] D. McDuff, D. Salamon, Introduction to Symplectic Topology, Oxford University Press, 1998.
  • [12] A. Tomassini, L, Yezzoni, Contact Calabi-Yau manifolds and special Legendrian submanifolds, Osaka J. Math., to appear.
  • [13] M. M. Tripathi, I. Mihai, Submanifolds of framed metric manifolds and S-manifolds, note Mat. 20 (2002), 135-164.
  • [14] J. Yanzura, Almost r-contact structures, Ann. Scuola Norm. Sup. Pisa Sci. Pis. Mat. 26 (1972), 97-115.
  • [15] S. Yamaguchi, M. Kon, T. Ikawa, C-totally real submanifolds, J. Differential Geom. 11 (1976), 59-64.
  • [16] K. Yano, On a structure defined by a tensor field f of type (1,1) satisfying f3+f = 0, Tensor 14 (1963), 99-109.
Typ dokumentu
Bibliografia
Identyfikator YADDA
bwmeta1.element.baztech-article-PWA3-0047-0019
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.